MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED3516-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Thrombosis/Thrombus (4440)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Post procedural images were not provided.Therefore, the reported event could not be confirmed.The instructions for use (ifu) identifies thrombus and stroke as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that a on (b)(6) 2021 a fred stent was successfully implanted to treat a left vertebral artery aneurysm.On (b)(6) 2021, the patient returned to the hospital with stroke like symptoms.The stent had formed thrombus which was removed with an aspiration catheter.The patient was placed on an integrillin drip overnight.
 
Additional Manufacturer Narrative
Additional media was provided by the customer.From the image, there was no measurement of the narrow section of the artery.The image showed an atherosclerotic diseased vessel which can increase the potential for mal apposition.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12292094
Report Number2032493-2021-00314
Device Sequence Number3636066
Product Code OUT
UDI-Device Identifier00842429106679
UDI-Public(01)00842429106679(11)200604(17)230531(10)200604524
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberFRED3516-PMA
Device Lot Number200604524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date08/08/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;